by Angela

I have read a lot about progesterone cream for perimenopause, and therefore have starting using it, but it hasn't done a lot to help my mood swings, which I thought it would.

Also I have been really tired a lot lately, is that a side affect of the cream? On a good note, I don't have the breast tenderness I used to have all month long.

Comments for Apfc

Click here to add your own comments

Mar 25, 2011
by: Wray

Hi Angela I would have to know how much you're using to help, but it appears to be the standard 20-40mg/day? I recommend 100-200mg/day, dependant on symptoms. I suggest you increase the amount you are using and see if that helps. But before you do, please read this page we have on Oestrogen Dominance. This can occur, especially if a high level of oestrogen is present. I'm pleased it's helped the breast tenderness, it normally does, see here, here, here, here, here and here. The tiredness is probably because you're not using enough progesterone, and it's causing oestrogen to rise. We do have a page on Peri-menopause, please read through it as it explains when and how much progesterone to use. I've found it can take 3-6 months before all symptoms go, it also depends on the amount of progesterone that's used. The higher the amount the quicker they disappear. Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Search over 7,500 pages on this site...